# SDR ASAA2020022832296

- Difficulty date: January 12, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 39,030 hours, 13,538 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: E5347041820000
- Condition: Corroded
- Location: Frames 54-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STR. 35 L/H HAS CORROSION IN MULTIPLE AREAS FROM FR.54 TO FR.64 GROUNDED - YES. REMOVED DAMAGE ORIG. THICKNESS  .110, REMAINING THICKNESS .080, REMOVED .030 AND IN TRANSITION AREA ORIG. THICKNESS .071, REMAINING THICKNESS .041, REMOVED .030 AND FOUND TO BE OUT OF LIMITS PER A320 SRM 51-73-11, REPAIRED DAMAGE ON STR 35 L/H FROM FR.54 TO FR.64 PER ASA EA A320-53EA-00315 REV.00, THIS IS AN CATEGORY B MAJOR REPAIR WITH IN INITIAL INSPECTION THRESHOLD OF 36 MONTHS DUE ON 25-FEB-2023 AS PER AIRBUS RDAS 80741404/009/2020  ISSUE A DATED 25/FEB/2020
